V. S. Kozyakin, A. V. Pokrovskii, "The asymptotic behavior of elementary symmetric functions on a probability distribution", International Journal of Stochastic Analysis, vol. 14, Article ID 476764, 12 pages, 2001. https://doi.org/10.1155/S1048953301000193
The asymptotic behavior of elementary symmetric functions on a probability distribution
The problem on asymptotic of the value is considered, where is the th elementary symmetric function of variables. The result is interpreted in the context of nonequiprobable random mappings theory.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.